Real singularities and open-book decompositions of the 3-sphere
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 12 (2003) no. 2, p. 245-265
@article{AFST_2003_6_12_2_245_0,
     author = {Pichon, Anne and Seade, Jos\'e},
     title = {Real singularities and open-book decompositions of the $3$-sphere},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 12},
     number = {2},
     year = {2003},
     pages = {245-265},
     zbl = {1049.32031},
     mrnumber = {2123256},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2003_6_12_2_245_0}
}
Pichon, Anne; Seade, José. Real singularities and open-book decompositions of the $3$-sphere. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 12 (2003) no. 2, pp. 245-265. http://www.numdam.org/item/AFST_2003_6_12_2_245_0/

[Br] Brauner ( K.). - Zur Geometrie der Funkyionen zweier komplexen Vernderlichen III, IV Abh. Math. Sem. Hamburg 6, p. 8-54 (1928).

[Du] Durfee (A. ). - Fibred knots and algebraic singularities , Topology 13, p. 47-59 (1974). | MR 336750 | Zbl 0275.57007

[EN] Eisenbud ( D. ) et Neumann ( W.). - Three dimensional link theory and invariants of plane curves singularities, Annals of Math. Studies, Princeton University Press 110, (1985). | MR 817982 | Zbl 0628.57002

[Ja] Jaco (W.). - Lectures on three-manifold topology, vol. 43, A. M. S., CBMS Regional Conference Series in Mathematics, (1980). | MR 565450 | Zbl 0433.57001

[Jq] Jaquemard ( A.). - Fibrations de Milnor pour des applications réelles, Boll. Un. Mat. Ital. 3-B, p. 591-600 (1989) . | MR 1010525 | Zbl 0729.55011

[JN] Jankins (M.J. ) and Neumann (W.D.). - Lectures on Seifert manifolds , Brandeis Univ. Lecture Notes vol. 2, (1983). | MR 741334

[La] Lawson Jr.( B.). - Codimension-one foliations of spheres , Ann. of Maths. 94, p. 494-503 (1971) . | MR 287570 | Zbl 0236.57014

[LMW] Lê ( D.T. ), Michel (F.) and Weber (C.). - Courbes polaires et topologie des courbes planes, Ann. Sci. École Norm. Sup. 24, p. 141-169 (1991). | Numdam | MR 1097689 | Zbl 0748.32018

[Mil] Milnor ( J.). - Singular points of complex hypersurfaces , Ann. of Math. Studies 61, Princeton Univ. Press, (1968). | MR 239612 | Zbl 0184.48405

[Mi2] Milnor ( J.).- On the 3-dimensional Brieskorn manifolds M(p, q, r in "Knots, groups, and 3-manifolds" (Papers dedicated to the memory of R. H. Fox), edited by L. P. Neuwirth. 175-225 Ann. of Math. Studies 84, Princeton Univ. Press, (1971). | MR 418127 | Zbl 0305.57003

[Ne1] Neumann ( W.D.). - A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves , Trans. Amer. Math. Soc. 268-2, p. 299-344 (1981). | MR 632532 | Zbl 0546.57002

[Ne2] Neumann ( W.D.). - Geometry of quasihomogeneous surface singularities, Proc. Symp. Pure Maths. A. M. S. 40-2, p. 245-258 (1981). | MR 713253 | Zbl 0519.32011

[Ni] Nielsen ( J.). - Surface transformation classes of algebraically finite type, Mat.-Fys. Medd. Danske Vid. Selsk. 21, (1994). | MR 15791 | Zbl 0063.05952

[NR] Nonato (R. ) and Ruas ( M.A.). - Real Milnor Fibrations and (c)-Regularity , Preprint 2002, Instituto de Ciências Matemáticas e de Computação, Universidade de São Paulo in São Carlos | MR 1634423

[Pi] Pichon (A. ). - Fibrations sur le cercle et surfaces complexes , Ann. Inst. Fourier, Grenoble 51, p. 337-374 (2001). | Numdam | MR 1824957 | Zbl 0971.32013

[Pi2] Pichon (A. ). - Milnor fibrations associated with real analytic germs fg, preprint, (2003).

[Ra] Ranicki (A. ). - High-dimensional knot theory, Springer Verlag Monographs in Mathematics, (1998). | MR 1713074 | Zbl 0910.57001

[Ro] Rolfsen ( D.). - Knots and Links, Publish or Perish, Inc, Math. Lect. Series, (1976). | MR 515288 | Zbl 0339.55004

[RSV] Ruas (Ma.) , Seade ( J.) and Verjovsky (A.) Real singularities with a Milnor fibration, to appear in "Trends in Singularities" , edited by A. Libgober and M. Tibar Birkhauser. | MR 1900787 | Zbl 1020.32027

[S1] Seade (J. ). - Fibred links and a construction of real singularities via complex geometry, Boletim Soc. Bras. Matem. 27, p. 199-215 (1996). | MR 1418933 | Zbl 0881.32019

[S2] Seade (J. ). - Open book decompositions associated to holomorphic vector fields, Boletin Soc. Mat. Mex. 3, New Series p. 323-336 (1997). | MR 1679312 | Zbl 0894.57024

[Wi] Winkelnkemper ( H.E.). - Manifolds as open books, Bull. A. M. S. 79, p. 45-51 (1973). | MR 310912 | Zbl 0269.57011

[Wa] Waldhausen ( F.). - Eine klasse von 3-dimensionalen Mannifaltigkeiten II, Invent. Math. 4, p. 97-117 (1967). | MR 235576 | Zbl 0168.44503